On the Lp boundedness of rough parametric Marcinkiewicz functions

Ahmad Al-Salman, Hussain Al-Qassem

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we study the Lp boundedness of a class of parametric Marcinkiewicz integral operators with rough kernels in L(log + L)(Sn-1). Our result in this paper solves an open problem left by the authors of ([6]).

Original languageEnglish
Article number108
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume8
Issue number4
Publication statusPublished - 2007

Fingerprint

Marcinkiewicz Integral
Rough Kernel
Integral Operator
Rough
Boundedness
Open Problems
Class

Keywords

  • Fourier transforms
  • Parametric Marcinkiewicz operators
  • Parametric maximal functions
  • Rough kernels

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the Lp boundedness of rough parametric Marcinkiewicz functions. / Al-Salman, Ahmad; Al-Qassem, Hussain.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 8, No. 4, 108, 2007.

Research output: Contribution to journalArticle

@article{3089f6b4bbe5444da8e03db132b72dd0,
title = "On the Lp boundedness of rough parametric Marcinkiewicz functions",
abstract = "In this paper, we study the Lp boundedness of a class of parametric Marcinkiewicz integral operators with rough kernels in L(log + L)(Sn-1). Our result in this paper solves an open problem left by the authors of ([6]).",
keywords = "Fourier transforms, Parametric Marcinkiewicz operators, Parametric maximal functions, Rough kernels",
author = "Ahmad Al-Salman and Hussain Al-Qassem",
year = "2007",
language = "English",
volume = "8",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "4",

}

TY - JOUR

T1 - On the Lp boundedness of rough parametric Marcinkiewicz functions

AU - Al-Salman, Ahmad

AU - Al-Qassem, Hussain

PY - 2007

Y1 - 2007

N2 - In this paper, we study the Lp boundedness of a class of parametric Marcinkiewicz integral operators with rough kernels in L(log + L)(Sn-1). Our result in this paper solves an open problem left by the authors of ([6]).

AB - In this paper, we study the Lp boundedness of a class of parametric Marcinkiewicz integral operators with rough kernels in L(log + L)(Sn-1). Our result in this paper solves an open problem left by the authors of ([6]).

KW - Fourier transforms

KW - Parametric Marcinkiewicz operators

KW - Parametric maximal functions

KW - Rough kernels

UR - http://www.scopus.com/inward/record.url?scp=38149019154&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38149019154&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:38149019154

VL - 8

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 4

M1 - 108

ER -